University of Toronto
Participe à 1 Session
Emily Meikle is a second year Master of Museum Studies candidate at the University of Toronto. She holds a Bachelor of Arts in English Literature and Anthropology from McGill University (2014). Her current research explores the application of First Nations radio broadcast techniques to the interpretation of indigenous archaeological collections. Emily's past experience has been focused largely on collections management and remote access to collections. Most recently, she worked with Sustainable Archaeology McMaster to create an internal artifact catalogue and an interactive website for the collections held by the organization.
Sessions auxquelles Emily Meikle participe
- 10.00 Artifacts on Air: Cultural Coherence and Remote Access in Indigenous Collections
- Participant.e Emily Meikle (University of Toronto) |
- 9:00 - 9:30 | 30 minutes Partie de: Reshuffling of Knowledge and the Making of Autochthonous Cultural Heritage : Ethnographical Perspectives II | Mise en patrimoine et recomposition de régimes de savoir. Ethnographies d’expériences autochtones II
- Drawing upon recent research that I conducted, this paper will explore if and how radio can be used to promote remote access to indigenous archa...
Sessions auxquelles Emily Meikle assiste
- Research Development Seminar with Laurajane Smith and Gary Campbell: Heritage and Museum Studies, Sociology
- Inscription req. UQAM, pavillon du Faubourg (DC) - DC-2300
- 12:30 - 15:30 | 3 heures
- The Research Development Seminars gathers young scholars who will informally present and discuss their research with one of the conference's keynot...
- Opening Ceremony and Cocktail
- Inscription req. Concordia, Grey Nuns Motherhouse (GN) - Former Chapel
- 17:00 - 19:30 | 2 heures 30 minutes
- Welcome addresses and cocktail, followed by the Concordia Signature Event "The Garden of the Grey Nuns". As the opening ceremony and cocktail...
- Discovering katajjaniq – Nunavik’s Inuit throat singing | À la découverte du katajjaniq – le chant de gorge inuit du Nunavik
- Inscription req. UQAM, pavillon Judith-Jasmin (J) - Salle des boiseries (J-2805)
- 7:30 - 8:30 | 1 heure
- In English and French The two Inuit artists Nina Segalowitz and Taqralik Partridge are offering us an initiation to katajjaniq, this thousand...
- Keynote: Renaming, Removal, Recontextualization of Heritage: Purging History, Claiming the Present, Imagining the Future? (What Change-Role for Heritage Professionals?) (James Count Early)
- Inscription req. Musée des Beaux-Ars de Montréal - Cummings Auditorium
- 14:00 - 15:30 | 1 heure 30 minutes
- "What does heritage change?" is a multifaceted question to which the answer(s) are in primary respects related to real-life negotiations among dif...
- Keynote with simultaneous translation / Conférence avec traduction simultanée